# SDR R61A201604180249

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 24,066 hours, 18,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AN 8-10" PIECE OF EMERGENCY LIGHT STRIP BY SEAT 1D WAS MISSING. MAINTENANCE REPLACED MISSING LIGHT STRIP IAW AMM AND OPS CHECKED GOOD.
